# SDR UIEA2019082985318

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,742 hours, 20,753 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV311
- Part serial: 1865
- Condition: Inoperative
- Location: Spar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG SPAR VALVE LIGHT REMAINS ON.  REMOVED AND REPLACED R ENG SPAR VALVE IAW AMM 28-22-11, OPS CKS GOOD.
